Alert archive / Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 63, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Apr 8, 2011, 5:57 PM EDT for Buchanan County, Dickenson County, Virginia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2011, 5:57 PM EDT (21:57 UTC)
- Expired
- Apr 8, 2011, 6:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Buchanan County, VA, Dickenson County, VA
The radar
The Jackson,KY radar (KJKL), 106 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 2:53 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.0 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
511
WUUS51 KRLX 082157
SVRRLX
VAC027-051-082245-
/O.NEW.KRLX.SV.W.0063.110408T2157Z-110408T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
557 PM EDT FRI APR 8 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BUCHANAN COUNTY IN VIRGINIA...
THIS INCLUDES THE CITIES OF...GRUNDY...DAVENPORT...
DICKENSON COUNTY IN VIRGINIA...
THIS INCLUDES THE CITIES OF...JOHN FLANNAGAN LAKE...HAYSI...
CLINTWOOD...BREAKS INTERSTATE PARK...
* UNTIL 645 PM EDT
* AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES WEST OF BREAKS INTERSTATE PARK...OR 10 MILES SOUTH OF
PIKEVILLE...AND MOVING SOUTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIG
ROCK AND TRAMMEL.
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA
AND CENTRAL WEST VIRGINIA.
&&
LAT...LON 3704 8250 3713 8255 3720 8256 3724 8248
3727 8235 3739 8218 3730 8206 3714 8189
3712 8200 3706 8202 3704 8209 3703 8218
3699 8224 3699 8229 3695 8236
TIME...MOT...LOC 2157Z 304DEG 35KT 3733 8243
$$
TAX3 follow-up statements
881
WWUS51 KRLX 082218
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
618 PM EDT FRI APR 8 2011
VAC027-051-082245-
/O.CON.KRLX.SV.W.0063.000000T0000Z-110408T2245Z/
DICKENSON VA-BUCHANAN VA-
618 PM EDT FRI APR 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN BUCHANAN AND DICKENSON COUNTIES...
AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CLINCHCO...OR NEAR JOHN FLANNAGAN LAKE...MOVING
SOUTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCCLURE...NORA...GRUNDY...TRAMMEL...VANSANT...DAVENPORT AND OAKWOOD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.
&&
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3704 8250 3713 8255 3720 8256 3724 8248
3727 8235 3739 8218 3730 8206 3714 8189
3712 8200 3706 8202 3704 8209 3703 8218
3699 8224 3699 8229 3695 8236
TIME...MOT...LOC 2218Z 304DEG 35KT 3717 8233
$$
03356
WWUS51 KRLX 082230
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
630 PM EDT FRI APR 8 2011
VAC027-051-082245-
/O.CON.KRLX.SV.W.0063.000000T0000Z-110408T2245Z/
DICKENSON VA-BUCHANAN VA-
630 PM EDT FRI APR 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN BUCHANAN AND DICKENSON COUNTIES...
AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HAYSI...MOVING SOUTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VANSANT...DAVENPORT AND OAKWOOD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.
&&
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3716 8244 3722 8230 3734 8225 3739 8218
3730 8206 3714 8189 3712 8200 3706 8202
3704 8209 3703 8218 3699 8228 3699 8229
3698 8231
TIME...MOT...LOC 2229Z 304DEG 35KT 3711 8222
$$
03896
WWUS51 KRLX 082244
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
644 PM EDT FRI APR 8 2011
VAC027-051-082254-
/O.EXP.KRLX.SV.W.0063.000000T0000Z-110408T2245Z/
DICKENSON VA-BUCHANAN VA-
644 PM EDT FRI APR 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BUCHANAN AND
DICKENSON COUNTIES WILL EXPIRE AT 645 PM EDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3716 8244 3722 8230 3734 8225 3739 8218
3730 8206 3714 8189 3712 8200 3706 8202
3704 8209 3703 8218 3699 8228 3699 8229
3698 8231
TIME...MOT...LOC 2244Z 304DEG 35KT 3703 8207
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:45 PM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Apr 8, 2:45 PM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 245 PM EDT FRI APR 8 2011 .SYNOPSIS... STATIONARY FRONT ACROSS SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA WILL MOVE LITTLE THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS EXPECTED ACROSS THE SOUTH THIS EVENING. THE FRONT IS EXPECTED TO MOVE NORTH OF THE AREA SUNDAY. && .NEAR TERM /THROUGH SATURDAY/... STALLED FRONT WILL REMAIN THE STORY MAKER IN THE NEAR TERM AS NOW FOCUS TURNS TO THUNDERSTORM DEVELOPMENT. ALREADY STORMS BEGINNING TO FORM IN A LINE PARALLEL TO I64 CORRIDOR FROM CRW TO HTS. EXPECTING THIS LINE TO DEVELOP BACK INTO KY AND POSSIBLY SOUTHERN OHIO SOUTH OF THE WARM FRONT. STORM ENVIRONMENT IN KY HAS BEEN PRIMED MOST OF THE MORNING BY MAINLY CLEAR SKIES BEING ABLE TO HEAT THE BOUNDARY LAYER AND ELIMINATE THE CAP THAT EXISTED EARLY. AS STORMS DEVELOP...AND PLOD EASTWARD...EXPECTING THEM TO PRIMARILY EFFECT SOUTHERN HALF OF CWA WITH POTENTIALLY SEVERE WINDS AND DAMAGING HAIL. EVEN THOUGH PWS ARE NOT OVERLY IMPRESSIVE...1.2 TO 1.4 INCHES...AND FFG VALUES ARE FAIRLY HIGH...WILL NEED TO REMAIN VIGILANT WHEN IT COMES TO TRAINING OF INDIVIDUAL CELLS AND WATER ISSUES. AFTER STORMS SUBSIDE THIS EVENING...BOUNDARY STICKS AROUND AND WILL SPARK ADDITIONAL SHOWERS AND THUNDERSTORMS SATURDAY. EXPECTING THIS ACTIVITY TO REMAIN FURTHER SOUTH THAN ACTIVITY THIS EVENING. WILL REMAIN WARM FOR THE EARLY PART OF THE WEEKEND...STUCK FAIRLY CLOSE TO GUIDANCE IN THAT REGARD. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... 5H RIDGE BUILD ACROSS THE OH VALLEY AS TROUGH DIGS INTO THE MIDWEST PORTION OF THE UNITED STATES SATURDAY AND SUNDAY. BAROCLINIC ZONE THAT HAS BEEN HANGING AROUND THE PAST FEW DAYS FINALLY SHIFTS NORTH OF THE FORECAST AREA AS A WARM FRONT IN RESPONSE TO THE INCREASED RIDGING. FORECAST AREA WILL REMAIN IN WARM SECTOR...WITH DECENT WAA CONTINUING INTO THE WEEKEND. MODELS IN FAIRLY CLOSE AGREEMENT IN HANDLING DEVELOPMENT OF CYCLONE OVER THE MIDWEST SUNDAY NIGHT AND MONDAY. COLD FRONT TO CROSS ON MONDAY...AND MODELS SHOW SIMILAR SOLUTION IN TIMING FRONT ACROSS KY AND WV. MADE FEW CHANGES TO THE OVERALL FORECAST PACKAGE...WITH GFS SOLUTION THE PREFERENCE THIS FORECAST PERIOD. && .LONG TERM /TUESDAY THROUGH FRIDAY/... FOLLOWED HPC THINKING WITH SOME MINOR TWEAKS. SYSTEM WILL PUSH EAST TUESDAY...ALLOWING HIGH PRESSURE TO BUILD INTO THE AREA TUESDAY NIGHT. THIS HIGH WILL THEN PUSH EAST THURSDAY...ALLOWING A LOW PRESSURE SYSTEM TO BEING TO APPROACH THE AREA. AS A RESULT...PRECIP CHANCES WILL END TUESDAY...WITH DRY WEATHER ANTICIPATED INTO THURSDAY. EXPECT PRECIPITATION CHANCES WILL THEN INCREASE THURSDAY INTO FRIDAY AS WESTERN SYSTEM APPROACHES. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... ACTIVE WEATHER PATTERN BEGINNING WITH SCATTERED SHOWERS AND THUNDERSTORMS IN OH AND E KY AT FIRST...BECOMING MORE WIDESPREAD ACROSS EASTERN WV THIS EVENING. THIS SHOULD BRING FREQUENT MVFR IN SHOWERS AND THUNDERSTORMS WITH OCCASIONAL IFR. STRONG WIND GUSTS MAY EFFECT SOUTHERN TERMINALS IN STRONG STORMS. TONIGHT WILL SEE A GRADUAL DECREASE IN ACTIVITY IN THE WV MOUNTAINS BUT WITH LINGERING MVFR IN STRATOCU AND MIST. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS MAY APPROACH E KY AND SRN WV TOWARD DAWN SAT. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY... FORECAST CONFIDENCE: MEDIUM ALTERNATE SCENARIOS: TIMING THE DETERIORATING CONDITIONS TODAY AND ITS DURATION COULD VARY FROM TAF FORECAST. FORMATION OF POST-RAIN NOCTURNAL FOG TONIGHT MORE SO THAN FCST. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H M M L L L L L L L L L HTS CONSISTENCY M M M L M L H H H H H H BKW CONSISTENCY M L L M M M L H H H H H EKN CONSISTENCY H H H H H L M M M L M L PKB CONSISTENCY H M M H H M H H H L L H CKB CONSISTENCY H L M L L L L L L L L L AFTER 18Z SATURDAY... MVFR AND POSSIBLE IFR CONDITIONS POSSIBLE ACROSS SOUTHERN SITES IN THUNDERSTORMS SATURDAY EVENING. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KMC/TRM/TAX NEAR TERM...TAX SHORT TERM...KMC LONG TERM...JSH AVIATION...TAX
Hazardous weather outlook, Apr 8, 3:08 PM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 308 PM EDT FRI APR 8 2011 KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013>015-024>027-033>037- 091915- GREENUP-CARTER-BOYD-LAWRENCE-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN- PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-CLAY-MCDOWELL-WYOMING-RALEIGH- FAYETTE-NICHOLAS- 308 PM EDT FRI APR 8 2011 ...SEVERE THUNDERSTORM WATCH 106 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD AFFECT THE AREA MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-083>086-WVZ007>011-016>020-028>032-038>040-046- 047-091915- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-GALLIA-MASON- WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 308 PM EDT FRI APR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD AFFECT THE AREA MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 8, 5:31 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
531 PM EDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL RANGER 38.12N 82.18W
04/08/2011 E1.00 INCH LINCOLN WV PUBLIC
&&
EVENT NUMBER RLX1100399
JFDLocal storm report, Apr 8, 5:37 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
537 PM EDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL SUMMERSVILLE 38.28N 80.85W
04/08/2011 E0.88 INCH NICHOLAS WV 911 CALL CENTER
&&
EVENT NUMBER RLX1100400
JFDLocal storm report, Apr 8, 5:40 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
540 PM EDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 2 NNE GAULEY BRIDGE 38.20N 81.19W
04/08/2011 E1.00 INCH FAYETTE WV PUBLIC
&&
EVENT NUMBER RLX1100401
NWLocal storm report, Apr 8, 5:42 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
542 PM EDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 2 N MITCHELL HEIGHTS 37.94N 81.99W
04/08/2011 E0.88 INCH LOGAN WV PUBLIC
&&
EVENT NUMBER RLX1100402
JFDLocal storm report, Apr 8, 5:44 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
544 PM EDT FRI APR 8 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL CRAB ORCHARD 37.81N 81.24W
04/08/2011 U1.00 INCH RALEIGH WV PUBLIC
&&
NNNNLocal storm report, Apr 8, 5:56 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
556 PM EDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL SHADY SPRING 37.70N 81.10W
04/08/2011 E1.00 INCH RALEIGH WV PUBLIC
&&
EVENT NUMBER RLX1100403
JFDNearby
Severe Thunderstorm Warnings in Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.